RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 68–71 (Mi dan39130)  

CYBERNETICS AND THE REGULATION THEORY

Method of extremal characteristics

A. S. Uskov

Moscow Aviation Institute

Full text: PDF file (411 kB)

Bibliographic databases:
UDC: 621.391.23:621.391.28-29:62-506.3
Presented: Б. Н. Петров
Received: 10.11.1974

Citation: A. S. Uskov, “Method of extremal characteristics”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 68–71

Citation in format AMSBIB
\Bibitem{Usk75}
\by A.~S.~Uskov
\paper Method of extremal characteristics
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 68--71
\mathnet{http://mi.mathnet.ru/dan39130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0389358}
\zmath{https://zbmath.org/?q=an:0325.93033}


Linking options:
  • http://mi.mathnet.ru/eng/dan39130
  • http://mi.mathnet.ru/eng/dan/v223/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019